JOURNAL OF DIFFERENTIAL EQUATIONS, vol.310, pp.138-163, 2022 (SCI-Expanded)
Article / Article
JOURNAL OF DIFFERENTIAL EQUATIONS
Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, MathSciNet, zbMATH
Wave equations, Hyperbolic equations, Differential operators, Blow-up, Fourier multipliers, GLOBAL EXISTENCE, ELASTICITY
Istanbul Technical University Affiliated:
In this paper, the Cauchy problem for nonlocal linear and nonlinear wave equations are studied. The equations include the general differential operators. The existence, uniqueness, L-p-regularity properties and blow-up at finite time of solutions of the Cauchy problem is obtained. By choosing differential operators including in equations, the regularity properties of a different type wave equations are studied. (c) 2021 Elsevier Inc. All rights reserved.